# SDR YQSA20230221001

- Difficulty date: January 21, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N814SH
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600405
- Aircraft time: 8,521 hours, 6,476 cycles
- Engine: Pwc JT15D5D
- Engine time: 9,107 hours, 6,683 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Part number: JT15D5D
- Part serial: PCE500173
- Condition: Low Pressure
- Part time: 9,107 hours, 6,683 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B, E

## Discrepancy

1ST MASTER WARNING - AROUND FL300. THE ANNUNCIATOR PANEL WAS COMPLETELY BLANK, PIC CLEARS MASTER WARNING. NORMAL INDICATIONS. BOTH ENGINES WERE ABOVE 80 PSI OIL PRES. CREW CONTINUES TO MONITOR THE SITUATION. 2ND MASTER WARNING & LOSS OF OIL PRESSURE - AROUND FL330. LESS THAN 1 MINUTE LATER, MASTER WARNING BEGINS TO FLASH AGAIN. OIL PRESS RH ILLUMINATED ON THE ANNUNCIATOR PANEL. OIL PRESSURE IS AT 60 PSI (YELLOW ARC) & VISIBLY DROPPING. DECLARE EMERGENCY & DIVERT TO GRI PIC REDUCES POWER ON THE RH ENGINE & STOPS CLIMBING. PIC DECLARES EMERGENCY, SIC RELAYS & REQUESTS DIRECT TO GRI. SLH814 CLEARED FOR A DESCENT AND VECTORED TOWARDS GRI WHICH WAS VFR. PIC HAD PLANNED & FILED GRI AS AN ALTERNATE BECAUSE GRI WAS PREDICTING VFR ALL EVENING. CHECKLIST & PRECAUTIONARY SHUT DOWN SIC BEGINS TO READ THE CHECKLIST AND THE CREW FOLLOW EVERY STEP PERFECTLY. OIL PRESSURECONTINUES TO DROP, NOW BELOW 40 PSI (RED ARC), PIC DECIDES TO CONTINUE THE LOW OIL PRESSURE CHECKLIST WHICH SHUTS DOWN & SECURES INOP ENGINE. SAFE LANDING AT KGRI ON CENTERLINE AND STOPPED WITH OVER TWO THOUSAND FEET REMAINING.
